# SDR ASAA0945681

- Difficulty date: May 19, 2009
- Submitted: May 20, 2009
- Operation: Air carrier
- Aircraft: N765AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25102
- Aircraft time: 53,358 hours, 32,175 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Shroud
- Part number: 656621347
- Condition: Cracked
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU SHROUD UPPER LT EDGE HAS AREAS BENT AND CRACKED. REPAIRED APU LOWER SHROUD UPPER LT EDGE.
